# SDR 9800879982

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR RELEASE HANDLE FROM CLIP AND TO DEPLOY TAIL CONE.  ADJUSTED HANDLE CLIPS AND RIGGED TAIL CONE DEPLOYMENT SYSTEM, FUNCTIONAL CHECK OK.
